Keyword : pseudorandom number sequences


The Stability of the Lattice Structure of Pseudorandom Number Sequences
Zhihua NIU Enjian BAI Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/04/01
Vol. E88-A  No. 4 ; pp. 1096-1098
Type of Manuscript:  LETTER
Category: Information Security
Keyword: 
cryptographypseudorandom number sequenceslattice structurethe stability of lattice structure
 Summary | Full Text:PDF